# SDR ARWA022851

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2704089501
- Condition: Broken
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 'B' BELLY LOWER DOOR FRAME SECOND FROM ATT 'T' BOLT BRACKET BROKEN IN HALF.  REMOVED FITTINGS, FOUND AREA CORRODED REMOVED CORROSION AND TREATED AND PRIMED IAW SRM 51-1-8.  REINSTALLED FITTING IAW SRM 51-3-0.  RESEALED AREA WITH PRC 1422 B1/2 IAW SRM 51-1-16.  (M)
